Club does not imply the existence of a Suslin tree

Dzamonja, Mirna and Shelah, Saharon (1996) Club does not imply the existence of a Suslin tree. Israel Journal of Mathematics, 113 (1). pp. 163-204. ISSN 0021-2172

[img] Other (pdf)
Download (399kB)

Abstract

We prove that club does not imply the existence of a Suslin tree, so answering a question of I. Juhasz.

Item Type: Article
Uncontrolled Keywords: math.lo
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 23 Oct 2013 22:06
Last Modified: 21 Apr 2020 21:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/42693
DOI: 10.1007/BF02780176

Actions (login required)

View Item View Item